Testicular pains with beastdrol.
- 01-29-2012, 03:47 PM
- 01-29-2012, 06:27 PM
- 01-29-2012, 06:29 PM
01-29-2012, 06:31 PM
01-29-2012, 07:08 PM
Cut the dose back down to 10mg.
I know it's not the same, but I was having horrible sides running P-mag at 100mg. In the 4th week I had to drop back to 75mg and they all but went away.
01-29-2012, 07:41 PM
Beast is great, some people just arent built for it!
‘Don’t let fear determine who you are and never let where you come from determine where you’re going.’
01-29-2012, 08:15 PM
Really... Its treating me pretty good at 100 so far. Butbits only the end of eeek 3. No sides so far..how long did yu dose it at 100 for?Originally Posted by kaikara
01-29-2012, 08:37 PM
I did the first week at 75. Weeks 2-5 at 100. At the end of the 5th week, back pumps were so bad I couldn't walk or even stand up straight. I knocked it back to 75 for the 6th week. And yes, I was dropping taurine at 10-12g a day.
Similar Forum Threads
- By corndog in forum Male Anti-Aging MedicineReplies: 4Last Post: 12-31-2012, 11:34 AM
- By SJA in forum AnabolicsReplies: 4Last Post: 10-11-2009, 03:06 AM
- By mr j in forum Post Cycle TherapyReplies: 6Last Post: 12-11-2008, 08:18 PM
- By Anarchy939 in forum AnabolicsReplies: 12Last Post: 08-08-2005, 07:46 PM